PICS~AICS


SCIENTIFIC PROGRAM


PICS-AICS 2018
International Symposium on 3D Imaging for
Interventional Catheterization in CHD.

Wednesday, September 5th

3DRA Boot Camp:
8:00-8:10am Welcome and Introduction
8:10-8:20am Why do 3DRA?
8:20-8:35am Cookbook: How to Do 3DRA
8:35-9:00am The Great Debate: 3 Vendors’ Versions of 3DRA
9:00-9:15am Q&A
9:15-9:30am 3DRA of the Airway and Esophagus: Why It Matters
9:30-9:40am  The Role of the Cath Lab Technologist
9:40-9:50am How to Measure Using 3DRA
9:50-10:00am  Q&A
   
10:00-10:15am Coffee Break
 
Collaborating with the Non-Invasive Imaging Team:
10:15-10:30am  Tips and Tricks for Multi-modality Image Fusion
10:30-10:50am Taped Case: Echo Fusion with Fluoroscopy
10:50-11:00am 3D ICE: Is It Worth the Cost?
11:00-11:15am 4D Fetal Cardiac Ultrasound: Changing the Field
11:15-11:30am Creating a Culture of Collaboration
11:30-11:45am Q&A
   
11:45am-12:00pm Lunch Available
   
12:00-12:45pm Lunch and Live Case from Nationwide Children's Hospital
 
TOF Imaging and Intervention:
1245-1:00pm When Should We Replace the Pulmonary Valve in TOF?
1:00-1:15pm Predicting Coronary Compression in TPVR: Is Finite Element Analysis the Answer? 
1:15-1:30pm What Does the Surgeon Need to Know Before a TOF/PA/MAPCA Case?
1:30-1:45pm 3D Printing for Surgical and Interventional Planning
1:45-2:05pm  Will We Need 3D Printing When We Have…
     1:45-1:55pm Holography (10 min)
     1:55-205pm Photorealistic visualization (10 min)
2:05-2:15pm Q&A
   
2:15-2:30pm Coffee Break
 
Biomedical Engineering Meets Coarctation:
2:30-2:45pm Computational Fluid Dynamics for Aortic Interventions
2:45-3:00pm From 3DRA to 4DRA
3:00-3:15pm 4D Cardiac MR
3:15-3:25pm Q&A
   
3:25-3:30pm Closing Remarks
   
3:30-4:00pm Coffee Break
   
4:00-6:00pm  3 Vendor Break Out Hands-On Rooms for 3DRA Post-processing
   
4:00-6:00pm  Oral Abstract Presentations